Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

ICSI,vomiting,gallbladder removal,infertility,banoside,domstal,ovuloc.Effects?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 336 Questions
My wife took the tablet ovuloc white not considering the days as written in the packet.she took the medicine for the last six days.we are under preparation to ICSI.she is also taking banoside now she is vomitting severely not even able to drink a glass of water. I phoned my family physician he told her to take Domstal 10mg. but it helped one night. Again she started vomiting today morning.The infertility treatment doctor says it is necessary to take these medicines.Whether the vomitting is because she has not considered the days written in the packet? she is aged 35.weight is 62Kg.Three months back her Gallbladder removed due to collithiasis.Plese advice me what to do now.
Posted Mon, 7 May 2012 in Medicines and Side Effects
Answered by Dr. Deepak Anvekar 37 minutes later
Hello and thanks for your query.

From the history it seems that the medications, Ovuloc and Banoside are causing discomfort to you.

Banoside is associated with side effects including - Gastro-intestinal distress and severe nausea and vomiting.

You can get relief from such symptoms by using any one of medications including
1. Bismuth subsalicylate (some brand names: Kaopectate, Pepto-Bismol)
2. dimenhydrinate (brand name: Dramamine) and
3. meclizine hydrochloride (brand name: Dramamine Less Drowsy).

The above medications might be helpful to reduce the symptoms of nausea and vomiting.

In addition, if the symptoms do not subside, you might need to consult a doctor who can prescribe better prescription medications ( Ondansetron) to control your symptoms.

I hope the information here, is helpful.

I shall be available to answer any follow up questions, or any doubts that you might be having.


Above answer was peer-reviewed by
Follow-up: ICSI,vomiting,gallbladder removal,infertility,banoside,domstal,ovuloc.Effects? 2 hours later
i want to know whether the days ,like monday ,tuesday....written on ovuloc is significant.whether it should be taken in that order.also let me know whether taking the medicines prescribed by you will affect infertility treatment in any way.
Answered by Dr. Deepak Anvekar 1 hour later
Hello ,
Thanks for the follow up.

The days mentioned on the package is not important. The medication ovuloc contains a equal dose of DESOGESTREL AND ETHNYLESTRADIOL. The days mentioned are just a guide to help individuals to know if they have taken the medication on specific days.

The medications mentioned by me to control the nausea and vomiting - do not affect the current medications that you are on, or will not affect the fetus once conception occurs.

In case, the medications suggested above are not available in local pharmacies, your wife will find symptomatic relief by using ONDERON (ondansetron 4 mg) tablets to control her vomiting. This is also a safe medication and will not affect the fertility treatment.

I hope this answers your question.

I shall be available to answer any follow up questions, or any doubts that you might be having.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor